Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on counting isotropy subgroups


Author: L. N. Mann
Journal: Proc. Amer. Math. Soc. 16 (1965), 476-480
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1965-0176458-1
MathSciNet review: 0176458
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel et al., Seminar on transformation groups, Princeton Univ. Press, Princeton, N. J., 1960. MR 0116341 (22:7129)
  • [2] P. A. Smith, Transformations of finite period, Ann. of Math. (2) 39 (1938), 127-164. MR 1503393
  • [3] -, Transformations of finite period. II, Ann. of Math. (2) 40 (1939), 690-711. MR 0000177 (1:30c)
  • [4] -, Permutable periodic transformations, Proc. Nat. Acad. Sci. U.S.A. 30 (1944), 105-108. MR 0010278 (5:274d)
  • [5] -, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 0125581 (23:A2880)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176458-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society